MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® 2 IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Model Number XFOS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient weight unknown / not provided.
 
Event or Problem Description
It was reported mobility of crown, the doctor verified and found that implant collar was fractured, the remaining part was removed.Patient has been rescheduled for new implant placement.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Supplemental report submitted for email address correction.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) osseotiteâ® 2 implant 3.75 x 10mm (xfos310) with an unknown biomet screw were returned for investigation.Visual evaluation of the as returned product identified the implant fractured at the collar region.The implant has been damaged, possibly from the removal process.A fractured screw was identified inside the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was moderate bone density (type ii).The reported implant was located on tooth # 37 (fdi) and was used for approximately 1 year, 5 months.Dhr review was completed for the subject lot number (2019100845).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019100845) for similar events and no other complaint was identified.Review completed utilizing keywords: implant fracture & screw fracture.Based on the available information, device malfunction did occur and the reported events were confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® 2 IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14884022
Report Number0001038806-2022-01018
Device Sequence Number17712835
Product Code DZE
UDI-Device Identifier00844868023784
UDI-Public(01)00844868023784(17)241025(10)2019100845
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/25/2024
Device Model NumberXFOS310
Device Catalogue NumberXFOS310
Device Lot Number2019100845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer09/29/2022
12/01/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date09/29/2022
12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale